Please use this identifier to cite or link to this item: https://hdl.handle.net/10216/111060
Author(s): Samuel A Lopes
Title: Non-Noetherian generalized Heisenberg algebras
Issue Date: 2017
Abstract: In this note, we classify the non-Noetherian generalized Heisenberg algebras H(f) introduced in [R. Lu and K. Zhao, Finite-dimensional simple modules over generalized Heisenberg algebras, Linear Algebra Appl. 475 (2015) 276-291]. In case deg f > 1, we determine all locally finite and also all locally nilpotent derivations of H(f) and describe the automorphism group of these algebras.
URI: https://repositorio-aberto.up.pt/handle/10216/111060
Document Type: Artigo em Revista Científica Internacional
Rights: openAccess
Appears in Collections:FCUP - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
222444.pdf168.04 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.